# SDR AC2A109121

- Difficulty date: May 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 5,580 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 430010122101
- Condition: Cracked
- Part time: 143 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND ALL 4 DOWN STOPS CRACKED/ REPLACED ALL FOUR DOWN STOPS.
